|Selzentry with Thorazine question.
May 22, 2013
Dr. Henry, thank you so much for answering my question. I have had a bad feeling about mixing the selzentry with the thorazine and now realize the trofile test won't even be accurate. We have already tried the isentress. It was not a good drug for my son. It caused diarrhea and so much nervousness that we had to take him off of it just like so many other drugs because of these side effects. His vl was undetectable but we need something that won't cause diarrhea and anxiety. He has an anal fissure and bleeding. Complera is the first drug that has agreed with him. His mood is more stable than ever. He doesn't have the diarrhea and bleeding and pain from the fissure, but the vl was at 468 a month ago, cd4 600. Can you please tell me how risky it is to keep him on this complera for at least a few months so he can have some quality to his life during the summer months. I'm so afraid it will cause resistance to other drugs that we may need in an emergency even if they cause all the mental and diarrhea problems. Truvada is the one drug that agrees with him most of all. Could you please give me your opinion of a drug that would make a reasonable regimen with the truvada if we have to take him off the complera? Thank you for answering my question. My son was molested 19 years ago, and the result was AIDS with a very high vl and low cd4. He has come a long way, the but the HIV meds have been very hard on him, and the thorazine is the only drug that takes away the anxiety and PTSD.
Response from Dr. Henry
If his viral load is suppressed should be able to continue current regimen and observe closely. If there is some resistance to NNRTI class another option is etravirine or consider dolutegravir through expanded access program as possible considerations. KH
Managing side effects of Viraday
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.